# SDR DHL9972731C

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT FLYING DOOR IS CRACKED ON EXTERIOR AT FWD END WHERE DOOOR ANGLES MEET.  CUT OUT DAMAGED AREA AT LEFT FLYING DOOR FWD END PER SRM 51-40-3, INSTALLED REPAIR ON EXTERIOR SKIN AT FWD END WHERE DOOR ANGLES MEET USING 2024T3 .050 PER SRM 51-30-2.  ALODINED AND PRIMED PER SRM 51-10-2  N/R 7360.
